Evidence map›Paper›PMID 11005938›Full record

ReviewJournal of thrombosis and thrombolysis2000

Drug-induced thrombocytopenia in the coronary care unit.

N M Patnode, P J Gandhi

Abstract readReview
PubMed Publisher
In one paragraph

Review in Journal of thrombosis and thrombolysis, 2000. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed.

  1. Review
  2. Article
  3. Article
  4. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors.

N M PatnodeUniversity of Massachusetts Memorial Health Care, Worcester, Massachusetts, USA.
P J Gandhi

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced thrombocytopenia is a phenomenon that causes significant morbidity and mortality among patients. Practitioners should be able to recognize the clinical manifestations of drug-induced thrombocytopenia, differentiate it from other causes, and manage it appropriately. Numerous case reports have documented drug-induced causes of thrombocytopenia. The following article focuses on the characteristics and management of drug-induced thrombocytopenia secondary to medications commonly encountered in the coronary care unit. Pharmacotherapeutic agents that are most commonly implicated in this setting include ticlopidine, unfractioned heparin, glycoprotein (GP)IIb/IIIa inhibitors, H(2)-receptor antagonists, quinidine and antibiotics. Case reports were obtained through a comprehensive search of the Medicine database and subsequently complemented by bibliographic reviews of the agents just specified. Reports that exhibited possible, probable, and definite associations with drug-induced thrombocytopenia are included in the article.

Indexed as

Coronary Care UnitsAnticoagulantsDiagnosis, DifferentialFibrinolytic AgentsHeparinHumansPlatelet Aggregation InhibitorsPlatelet Glycoprotein GPIIb-IIIa ComplexThrombocytopeniaTiclopidineAnticoagulantsFibrinolytic AgentsHeparinPlatelet Aggregation InhibitorsPlatelet Glycoprotein GPIIb-IIIa ComplexTiclopidine

Identifiers

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.